Quelques résultats de finitude en théorie des invariants
Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 659, p. 163-175
@incollection{SB_1985-1986__28__163_0,
     author = {Dixmier, Jacques},
     title = {Quelques r\'esultats de finitude en th\'eorie des invariants},
     booktitle = {S\'eminaire Bourbaki : volume 1985/86, expos\'es 651-668},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {145-146},
     year = {1987},
     note = {talk:659},
     pages = {163-175},
     zbl = {0618.20026},
     mrnumber = {880031},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1985-1986__28__163_0}
}
Dixmier, Jacques. Quelques résultats de finitude en théorie des invariants, in Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 659, pp. 163-175. http://www.numdam.org/item/SB_1985-1986__28__163_0/

[1] O. M. Adamovich and E. M. Golovina - Simple linear Lie groups having a free algebra of invariants, Questions in group theory and homological algebra, Vyp. 2, Izdat. Yaroslav Gos. Univ., Yaroslav, 1979, 3-41. | MR 742478 | Zbl 0446.22017

[2] E. M. Andreev and V. L. Popov - On stationary subgroups of points in general position in the representation space of a semisimple Lie group, Funktsional Anal. i Prilozhen, 5, 1971, 1-8. | MR 291174 | Zbl 0246.22017

[3] N. Bourbaki - Groupes et algèbres de Lie, chap. 7-8, Paris, 1975. | Zbl 0483.22001

[4] M. Hochster and J. L. Roberts - Rings of invariants of reductive groups acting on regular rings are Cohen - Macaulay, Adv. in Math., 13, 1974, 115-175. | MR 347810 | Zbl 0289.14010

[5] V. G. Kac, V. L. Popov et E. B. Vinberg - Sur les groupes linéaires algébriques dont l'algèbre des invariants est libre, C.R. Acad. Sci. Paris, 283, 1976, 875-878. | MR 419468 | Zbl 0343.20023

[6] V. G. Kac - Root systems, representations of quivers and invariant theory, Lecture Notes in Math., 996, 1982. | MR 718127 | Zbl 0534.14004

[7] D. Luna - Slices étales, Mém. Soc. Math. France, 33, p. 81-105. | Numdam | MR 342523 | Zbl 0286.14014

[8] D. Luna - Adhérences d'orbites et invariants, Invent. Math., 29, 1975, 231-238. | MR 376704 | Zbl 0315.14018

[9] V. L. Popov - A finiteness theorem for representations with a free algebra of invariants, Izv. Akad. Nauk SSSR, 46, 1982, 347-370. | MR 651651 | Zbl 0547.20034

[10] V. L. Popov - Syzygies in the theory of invariants, Izv. Akad. Nauk SSSR, 47, 1983, 544-622. | MR 703596 | Zbl 0573.14003

[11] V. L. Popov - Stability criteria for the action of a semisimple group on a factorial manifold, Izv. Akad. Nauk SSSR, 34, 1970, 523-531. | MR 262416 | Zbl 0261.14011

[12] G. W. Schwarz - Représentations of simple Lie groups with regular ring of invariants, Invent. Math., 49, 1978, 167-191. | MR 511189 | Zbl 0391.20032

[13] R. P. Stanley - Combinatorial reciprocity theorems, Adv. in Math., 14, 1974, 194-253. | MR 411982 | Zbl 0294.05006

[14] R. P. Stanley - Combinatories and invariant theory, Proc. Sympos. Pure Math., 34, 1979, 345-355. | MR 525334 | Zbl 0411.22006

[15] E. B. Vinberg and A. L. Onishchik - Seminar on algebraic groups and Lie groups, Izdat. Moskov. Gos. Univ., Moscow, 1969.